Jump to content

My theory on the de realization / psychosis detox effect


[Pi...]

Recommended Posts

// to mods idk where to post this.

//It’s rough around the edges and I still am doing a lot of reading .

//Please move to anywhere that makes more sense as I gather more information to help people experiencing this //symptom.

 

 

First off your not alone .

 

It isn’t permanent.

 

The best description I can give is , it feels like you had a concussion…

 

Nothing feels real , memories , short term , are weird .

 

This happened to me around day 5 of cold Turkey Xanax detox.

 

I know I’m dumb. But in my defense . I had never had any detox sideffects ever in the past .

 

Boy was this time different.

 

The theory .

 

For those here not abusing or from abusing … maybe you experienced blackouts similiar to alchol ?

 

I never have . Ever . Not on Xanax or other wise ..

 

But I think oddly during detox this is what’s happening in a bizzare way anterior grade amnesia.

 

That’s why it felt so oddly similar to a concussion.

 

I don’t understand why or how ..

 

My other major sideffects were my preception on time . Which is actually tied to that form of amnesia ..

 

I hope this doesn’t scare anyone .

 

Theory 2.

 

Neurons too fast .

 

I’m probably not alone in that feeling … you feel like your brain is being ripped apart Z

 

Everything is speeding up . You have been sedated for however long .

 

Now your Nerons are firing around so fast .

 

Too fast infact .

 

The body is an amazing thing Z

 

Possibly the detachment effect , the derealization etc … is simply your body thinking something is majorly wrong …

 

Your going into a self protect mode. You are detaching from reality as ur ego is coming in to protect itself .

 

It took a larger dose than it should of for me to stem the derealization effects . It also took time . About a day .

 

Which supports that theory.

 

My tolerance was very low after ten days of cold Turkey .

 

I thought .5 to 1 mg and  I would be back to normal .

 

Sort of .

 

Indeed my tolerance dropped

 

That dose kknocked me to sleep . Awesome . I hadn’t slept much for days.

 

To my horror I wake feeling the same derealization.

 

Dose again .

 

Still no break thru

 

I dose back to 3 mg which is my regular dose and almost instantly I’m back to normal .

 

 

I may have had it wrong.

 

It may not have been the dose amount . But the time .

 

My gut tells me the dose amount …

 

But my theory ..

 

If your brain is going into self protect mode like a concussion…

 

If you re sedate your self . It would and may in theory take time for the body to say “ hey coast is clear “

 

 

Link to comment
Share on other sites

×
×
  • Create New...